# SDR ASAA2012080892684

- Difficulty date: August 8, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 45,494 hours, 25,213 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AUTOTHROTTLE FAILED, TRANSPONDER FAILED, GROUND PROXIMITY FAILED, ACARS REPORTED INCORRECTLY, ENGINE LOW IDLE ILLUMINATED ON THROTTLE REDUCTION, CABIN ALTITUDE HORN WENT OFF (NO MASKS DROP)  ACFT GROUNDED. REPLACED M990 GROUND SENSE LOGIC BOARD IN E-11, REPLACED S105 AND S106 GROUND SENSING PROXIMITY SWITCH AND AIR SENSING PROXIMITY SWITCH IAW AMM 32-09-20-724-05. OP CHECKED GOOD IAW AMM 32-09-20-724-05 STEP L.  PERFORMED MLG SAFETY SENSOR TEST REF MM 32-09-01-825-002, BOTH AIR & GROUND OPS NORMAL.   R & R M991. DURING DVI OF S105 & S106 AIR/GROUND SENSOR WIRING RUN FOUND OLD HARNESS RUBBED INTO FLANGE OF AIR GROUND SENSOR BRACKET ASSY.  REPLACED 1 TORN ADEL CLAMP REPOSITIONED WIRING HARNESS TO PREVENT CHAFING ON STRUCTURE AND APPLIED TEFLON TAPE TO POTENTIAL WEAR AREAS INSPECTED WIRING NO DAMAGE NOTED.  REF CHAP 20 20-10-13. REPLACED M1110.  REPLACED NLG SAFETY SENSOR REF MM32-09-02.  FOUND NO BINDING IN GROUND SHIFT CABLE, RIG CHECKED OK, NO ADJUSTMENTS MADE. REF MM 27-61-51. RECONNECTED GROUND SHIFT CABLE AT TORSION LINK REF MM 27-62-51.  ACCOMPLISHED OPS CHECKS OF TSR STEPS 2,3,4 REF MM32-09-20, MM32-09-02-725-008 AND MM32-09-20 RESPECTIVELY. OPS CHECKS NORMAL. ACCOMPLISHED FUNCTIONAL CHECK FLIGHT IAW MIG-56. NO DISCREPANCIES NOTED FCF SUCCESSFUL.
